Taylor N.

Taylor N.

Jonathan “Taylor” Nelson

 

Jonathan “Taylor” Nelson

Acworth, GA

 

My son, Jonathan “Taylor” Nelson, was a missionary who lived to share God's word and help others. He worked with teens and young adults who struggled with addiction or emotional problems. Taylor was actively involved with one female friend who used heroin. He was constantly trying to create diversions and help get her into treatment.

 

On Christmas morning in 2014, my son's girlfriend of two years broke up with him. After the break up, Taylor began sinking into a depressed state. During this time, he was around many friends who used drugs. This, along with his depression, led Taylor to believe that heroin might actually be the answer.

 

On February 12, 2015, detectives walked into my home to tell me that my son had died. My precious son who lived and brought love, sunshine, and happiness to my life was gone.

 

I know I will see Taylor again, and it is my constant hope and prayer that sharing his story will help others, even if it is just one. Heroin kills, and heroin laced with fentanyl kills faster, which is what happened to my son.

 

My heart will be broken until Taylor and I are reunited.

Tags: Stories